# SDR CA960502006

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech D95A
- Engine: Lyc IO360B1B
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357583
- Condition: Loose Electrode
- Location: Gear Axle Base
- Component: Bendix, 101630052
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE MAGNETO WAS SENT IN FOR OVERHAUL, 215 HOURS AFTER A 500 HOUR INSPECTION. THE CUSTOMER HAD SNAGGED IT FOR NOT FIRING. INTERNAL INSPECTION FOUND THAT THE ELECTRODE AND AXLE ASSEMBLY HAD COME LOOSE F ROM THE GEAR ITSELF. THE GEAR IS OF THE NEWEST TYPE AND NO REASON FOR THE FAILURE COULD BE FOUND. THE GEAR WAS REPLACED AND THE UNIT RETURNED TO SERVICE.
